# SDR SIMA201910109004

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 37,118 hours, 32,572 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE.  REPAIRED BROKEN GROUND WIRE ON AFT FLASHLIGHT HARNESS IAW SWPM 20-21-00. OPS CHECKED GOOD IAW AMM 33-51-01.
